# SDR SWAA960995

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FLOOBEAM CORROSION AROUND CLIP NUT HOLES AT BS 344 LBL 7,  10, 12 AND BL 0, ON FWD AND AFT FLANGES.  REPLACED T-CAP PER BOEING SRM.
